Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 186, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 25, 2015, 7:28 PM CDT for Franklin County, Madison County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2015, 7:28 PM CDT (00:28 UTC)
- Expired
- May 25, 2015, 8:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Franklin County, AR, Madison County, AR
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 2:52 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 849 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1323 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
461
WUUS54 KTSA 260028
SVRTSA
ARC047-087-260115-
/O.NEW.KTSA.SV.W.0186.150526T0028Z-150526T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
728 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
SOUTHERN MADISON COUNTY IN NORTHWEST ARKANSAS...
* UNTIL 815 PM CDT
* AT 726 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF CASS TO WIEDERKEHR VILLAGE...
AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...CASS...MOUNTAIN TOP...
REDDING...TAFT...DELANEY...PATRICK...COMBS...CROSSES...BRASHEARS...
SAINT PAUL...DUTTON...WESLEY...JAPTON...PETTIGREW...GEORGETOWN...
BOSTON...WITTER...AURORA...RED STAR AND WEATHERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3592 9350 3587 9352 3579 9351 3576 9353
3576 9369 3549 9370 3547 9372 3573 9394
3573 9392 3576 9389 3576 9396 3603 9394
3597 9345
TIME...MOT...LOC 0028Z 215DEG 33KT 3578 9393 3553 9368
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
364
WWUS54 KTSA 260057
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT MON MAY 25 2015
ARC047-260107-
/O.CAN.KTSA.SV.W.0186.000000T0000Z-150526T0115Z/
FRANKLIN AR-
757 PM CDT MON MAY 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3592 9350 3587 9352 3579 9351 3576 9353
3577 9368 3577 9381 3582 9389 3586 9395
3603 9394 3597 9345
TIME...MOT...LOC 0057Z 186DEG 31KT 3600 9391 3579 9352
$$
ARC087-260115-
/O.CON.KTSA.SV.W.0186.000000T0000Z-150526T0115Z/
MADISON AR-
757 PM CDT MON MAY 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MADISON COUNTY UNTIL 815 PM CDT...
AT 754 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WESLEY TO 7 MILES SOUTHEAST OF BOSTON...AND MOVING
NORTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...JAPTON...WESLEY...
GEORGETOWN...WITTER...RED STAR...AURORA AND WEATHERS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3592 9350 3587 9352 3579 9351 3576 9353
3577 9368 3577 9381 3582 9389 3586 9395
3603 9394 3597 9345
TIME...MOT...LOC 0057Z 186DEG 31KT 3600 9391 3579 9352
HAIL...<.75IN
WIND...60MPH
$$994
WWUS54 KTSA 260112
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT MON MAY 25 2015
ARC087-260122-
/O.EXP.KTSA.SV.W.0186.000000T0000Z-150526T0115Z/
MADISON AR-
812 PM CDT MON MAY 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MADISON COUNTY WILL
EXPIRE AT 815 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
ADDITIONAL SEVERE THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 3592 9350 3587 9352 3579 9351 3576 9353
3577 9368 3577 9381 3582 9389 3586 9395
3603 9394 3597 9345
TIME...MOT...LOC 0112Z 186DEG 31KT 3612 9389 3591 9350
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:44 PM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, May 25, 3:44 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT MON MAY 25 2015
.DISCUSSION...
LARGE CONVECTIVE COMPLEX ONGOING ACROSS THE SOUTHERN PLAINS HAS
DEVELOPED AHEAD OF COMPACT MID LEVEL WAVE AND IS INTERACTING WITH
A BROAD REGION OF MODERATE TO STRONG INSTABILITY. AS STRONG WIND
FIELDS SPREAD DOWNSTREAM AHEAD OF THE WAVE THE STORM COMPLEX WILL
REMAIN ORGANIZED AND MAINTAIN THE RAPID E-NE DEVELOPMENT THROUGH
THE EVENING HOURS. RAPID ONSET FLASH FLOODING AND DAMAGING WIND
GUSTS ARE THE PRIMARY SEVERE WEATHER HAZARDS. ADDITIONALLY...A
TRANSIENT TORNADIC RISK WILL PERSIST WITH POTENTIAL FOR BOTH
MESOVORTICIES ALONG LINEAR SEGMENTS AND ALSO WITH SUSTAINED
UPDRAFTS AUGMENTED WITH ENHANCED LOW LEVEL SHEAR DOWNSTREAM OF
STRONG MCV CENTER.
PRECIP WILL DIMINISH IN COVERAGE LATE THIS EVENING WITH SCATTERED
CONVECTION POSSIBLY CONTINUING IN THE WAKE OF THE LARGER SYSTEM
AND A MORE SUSTAINED DRY PERIOD DURING THE DAY ON TUESDAY. VARIOUS
DATA HAVE BEEN CONSISTENT ON AGAIN DEVELOPING AN AREA OF MORE
WIDESPREAD CONVECTION TUESDAY NIGHT INTO WEDNESDAY ACROSS CENTRAL
AND POSSIBLY INTO EASTERN OK. FORCING ALOFT IS RATHER NEBULOUS
DURING THIS PERIOD SO UNCERTAINTY PERSISTS HOWEVER ANY CONVECTION
THAT DOES DEVELOP WOULD LIKELY BE SLOW MOVING AND THUS A HEAVY
RAIN CONCERN.
WEDNESDAY THROUGH FRIDAY IS EXPECTED TO REMAIN A LESSER COVERAGE
PRECIP PERIOD. BY NEXT WEEKEND THE PATTERN RETURNS TO TROUGHING
THROUGH THE PLAINS ALONG WITH A SLOW MOVING SFC BOUNDARY THROUGH
THE AREA. THIS WILL RESULT IN AN UPTICK IN PRECIP COVERAGE AND
LOCALLY HEAVY RAINFALL WILL AGAIN BECOME A CONCERN.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 61 81 65 82 / 70 10 50 40
FSM 64 81 66 85 / 100 20 40 40
MLC 62 80 67 83 / 80 20 60 40
BVO 59 80 62 83 / 50 10 40 40
FYV 61 78 62 80 / 100 20 30 30
BYV 61 79 63 80 / 100 30 30 30
MKO 61 80 65 82 / 90 20 50 50
MIO 61 79 62 82 / 70 20 50 30
F10 60 80 65 82 / 80 20 60 50
HHW 64 82 68 83 / 80 20 30 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
LONG TERM....07Hazardous weather outlook, May 25, 7:06 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
706 PM CDT MON MAY 25 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
706 PM CDT MON MAY 25 2015
...SIGNIFICANT SEVERE WEATHER AND RAPID ONSET FLASH FLOODING THIS
EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TROUGH TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...FAR EAST CENTRAL OKLAHOMA...WEST CENTRAL AND ALL OF
NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...EAST OF LENAPAH TO MUSKOGEE TO OCTAVIA LINE
ONSET...ONGOING.
AREA AT GREATEST RISK...FAR EAST CENTRAL OKLAHOMA...WEST
CENTRAL AND NORTHWEST ARKANSAS.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA...WEST CENTRAL
AND NORTHWEST ARKANSAS.
DISCUSSION...
STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE NORTH NORTHEASTWARD
AND WILL PRIMARILY IMPACT FAR EAST CENTRAL OKLAHOMA...WEST CENTRAL
AND NORTHWEST ARKANSAS THIS EVENING. ALL MODES OF SEVERE WEATHER
WILL REMAIN POSSIBLE...INCLUDING SIGNIFICANT SEVERE HAIL...WIND AND
POSSIBLY ISOLATED LARGE...LONG TRACK TORNADOES IN THOSE AREAS OF
GREATEST RISK.
A TORNADO WATCH REMAINS IN EFFECT FOR EAST CENTRAL OKLAHOMA...WEST
CENTRAL AND NORTHWEST ARKANSAS UNTIL 10 PM.
ADDITIONALLY...THE WET SOILS WILL MAKE DOWNED TREES A HIGHER
LIKELIHOOD AND PRECAUTIONS SHOULD BE TAKEN TO MOVE INSIDE A
SUBSTANTIAL SHELTER IN ADVANCE OF THE LINE OF STORMS. THE SEVERE
WEATHER THREAT WILL DIMINISH ONCE THE LINE OF STORMS PASSES YOUR
LOCATION.
AN EQUALLY DANGEROUS THREAT WILL BE THE RAPID ONSET FLASH
FLOODING...WHICH IS EXPECTED AS THE WIDESPREAD RAINFALL CONTINUES TO
EXPAND TO THE NORTHEAST. RECENT RAINFALL AND SATURATED GROUND WILL
RESULT IN RAPID WATER RISES...AND PREPARATIONS TO MOVE TO HIGHER
GROUND SHOULD BE COMPLETED. WATER WILL BE SLOW TO RECEDE THROUGH
THE OVERNIGHT HOURS...AND MANY ROADS MAY REMAIN FLOODED THROUGH THE
EARLY MORNING HOURS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE UPCOMING
WEEK INTO NEXT WEEKEND. THERE WILL LIKELY BE SEVERAL
MORE ROUNDS OF HEAVY RAINFALL ACROSS THE REGION WHICH WILL
ONLY WORSEN ONGOING FLOOD CONDITIONS. LATER FORECASTS
WILL REFINE THE LOCATIONS FOR THE HEAVIEST RAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 25, 6:13 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 2 N POTEAU 35.08N 94.62W
05/25/2015 M78 MPH LE FLORE OK EMERGENCY MNGR
SPOTTER MEASURED 78 M PH THUNDERSTORM WIND GUST NORTH OF
POTEAU.
&&
JDSLocal storm report, May 25, 6:16 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND DMG SHADY POINT 35.13N 94.66W
05/25/2015 LE FLORE OK EMERGENCY MNGR
REPORT OF TREES DOWNED.
&&
JDSSpecial weather statement, May 25, 6:44 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
644 PM CDT MON MAY 25 2015
ARZ029-OKZ072-074-076-260030-
HASKELL OK-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
644 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
WESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN HASKELL AND NORTHEASTERN LE FLORE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 643 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A BROAD LINE
EXTENDING FROM COWLINGTON TO 3 MILES NORTH OF HOWE...MOVING EAST AT
25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...COTTONWOOD...GANS...MULDROW...POTEAU...HOWE...SHADY
POINT...CAMERON...PANAMA...BOKOSHE...ROCK ISLAND...SPIRO...
POCOLA...SCULLYVILLE...BRADEN...COWLINGTON...ARKOMA...MILL
CREEK...HARTFORD...HACKETT...ARKOLA...HUNTINGTON...MIDLAND...
WITCHERVILLE...JENSON...EXCELSIOR...BONANZA AND RYE HILL.
A LARGE PORTION OF WESTERN SEBASTIAN...NORTHEASTERN HASKELL...
NORTHEASTERN LE FLORE AND SOUTHEASTERN SEQUOYAH COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 730 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SCATTERED WIND GUSTS OF 40
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3507 9423 3491 9466 3534 9487 3544 9481
3540 9450 3527 9434
TIME...MOT...LOC 2343Z 248DEG 23KT 3529 9473 3500 9461Local storm report, May 25, 6:47 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST 1 SW WASHBURN 35.16N 94.11W
05/25/2015 E68 MPH SEBASTIAN AR EMERGENCY MNGR
REPORT OF THUNDERSTORM WINDS TO 68 MPH AT MILLTOWN, ON
THE SEBASTIAN AND LOGAN COUNTY LINE.
&&
JDSLocal storm report, May 25, 7:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM FLASH FLOOD FORT SMITH 35.39N 94.40W
05/25/2015 SEBASTIAN AR PUBLIC
FLOODING ON RIVERLYN DRIVE IN FORT SMITH.
&&
JDSLocal storm report, May 25, 7:04 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
704 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG BARLING 35.33N 94.30W
05/25/2015 SEBASTIAN AR PUBLIC
TREE LIMBS DOWNED BY THUNDERSTORM WINDS.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:09 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 51 min |
| May 25, 7:35 PM CDT | Special Weather Statement | TSA | Crawford, Franklin, Sebastian | 40 min |
| May 25, 7:45 PM CDT | Special Weather Statement | TSA | Benton | 60 min |
| May 25, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Madison, Washington | 29 min |
| May 25, 8:28 PM CDT | Special Weather Statement | TSA | Carroll | 47 min |
| May 25, 8:34 PM CDT | Areal Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more | 48 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.